# SDR MALA110109

- Difficulty date: April 15, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 8,062 hours, 5,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIATING A PWI FOR DAMAGE AT FS607 STGR 22 LT TO BE PERMANENTLY REPAIRED WITHIN 1650 FLIGHT HRS, IAW REO 690-53-00-153.  MARKED WITH RED DOT.  NO FURTHER ACTION REQUIRED AT THIS TIME.
